# SDR SWAA2021032353040

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CGO BAY; AFT R/H FLOOR TO SIDEWALL SHIELD; CORRODED AT MULTIPLE MARKED FASTENER HOLES; BS 492 -BS 500A; RBL 24; WL 156. / REMOVED AND REPLACED FCB; AFT R/H FLOOR TO SIDEWALL SHIELD AT BS 492 - BS 500A RBL 24; WL 156 IAW SRM 51-40-02 AND DWG - 143A0080 88920U 11MAR21
